# SDR DALA2024050604963

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 110,978 hours, 16,494 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Part number: UNKNOWN
- Condition: False Indication
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 R1 ARMED LIGHT INOP AT FWD FA PANEL. CORRECTIVE ACTION: FUNCTIONAL CHECK NORMAL. MEL AND PLACARD REMOVED. AIRCRAFT OKAY FOR SERVICE. (0326313)
